MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07P70-30
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a1 - patient identifier complete entry = (b)(6).All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a falsely elevated alinity i free t4 result for one patient.The following data was provided (customer¿s normal range is 10.8-20.2 pmol/l): sample id (b)(6) initial result was >64.35, repeat result was 15.9, repeat result, on another analyzer, was 17.3 pmol/l.Additional laboratory results were provided: tsh result was 3.03, repeat result was 3.02 uiu/ml.There was no impact to patient management reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated alinity i free t4 results included a search for similar complaints, the review of complaint text, trending data, labeling, device history records, and testing of retained reagent kit.Accuracy testing was performed using panels, which mimics patient samples, and an in-house retained reagent lot kit, stored at the recommended storage condition.Testing met acceptance criteria, and the products are performing as expected.Review of tracking and trending data identified an increase in complaints for the alinity i free t4 assay as well as an increase in complaint activity for reagent lot 76559ud00.However, testing was performed utilizing a retained kit of lot 76559ud00 and noted that all testing passed, indicating the reagent lot is performing as expected.Device history record review did not identify any non-conformances or deviations for the lot and complaint issue.Manufacturing documentation for the lot was reviewed and did not identify any issues.Labeling was reviewed and found to adequately address the issue under review.Based on the information provided and abbott diagnostics¿ complaint investigation, no systemic issue or deficiency of alinity i free t4, lot number 76559ud00, was identified.

Brand Name
ALINITY I FREE T4 REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24180121
Report Number3005094123-2026-00040
Device Sequence Number21336300
Product Code CEC
UDI-Device Identifier00380740121822
UDI-Public(01)00380740121822(17)260512(10)76559UD00
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/12/2026
Device Catalogue Number07P70-30
Device Lot Number76559UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).
Patient SexUnknown